# SDR DALA2021012900553

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 55,149 hours, 25,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Corroded
- Location: Te Upper Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE LOCATED AT TRAILING EDGE AREA AND AT LEVEL OF RIB 17 ON RT WING.  CORRECTIVE ACTION: REWORKED AREA, PER A320 SRM 57-21-11-283-013.
